MathSciNet Relay Station
MathSciNet bibliographic data
MR1641578 (99g:47105) 47D25 (47A15 47A20 47D27)
Bercovici, Hari Hyper-reflexivity and the factorization of linear functionals. J. Funct. Anal. 158 (1998), no. 1, 242–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement